# SDR TRAX200701565

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP 2 OMEGA BRACKET CRACKED ON FLAP BEAM RIB 5.
